# SDR UIEA2017041400552

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 71,080 hours, 10,922 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOORBEAM IN THE AFT CARGO BAY FWD UPPER SIDE BS 1580, LBL 75 -  98.   REPAIRED THE FLOORBEAM IAW SRM 53-00-51, REPAIR 3, REV 79, AND DWG 65B38079, SHEET 9, REV.
